MAUDE Adverse Event Report: ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; NO MATCH

ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; NO MATCH
Model Number PFA-GEN-01
Medical Device Problem Codes Fire (1245); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, after finishing ablation of the left pulmonary veins and about to reach for the right pulmonary veins, a loud bang was heard and a flame and sparks were observed from the footswitch port.A message was noted, "pfa generator fault.Hardware issue detected.Select restart to restart the pfa generator." the procedure was changed to rf to complete the procedure.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One pulse field ablation (pfa) generator was received for evaluation.Visual inspection revealed that the front ports, rear ports, and chassis exhibited wear consistent with normal use over time.The unit was powered on; however, the generator failed to pass the power-on self-test (post).A hardware 101 error was displayed, and system logs could not be retrieved.Disassembly of the device identified evidence of electrical thermal damage to the bfc pinnacle hv board and the hv bridge board located in slot 1.The reported field event was confirmed through visual inspection findings.Although the issue could not be reproduced during functional testing, the root cause was attributed to electrical thermal damage to the bfc pinnacle hv board and the hv bridge board in slot 1.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
CURRENT¿ PFA GENERATOR
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24541763
Report Number2184149-2026-00062
Device Sequence Number16041178
Product Code QZI
UDI-Device Identifier05415067051516
UDI-Public(01)05415067051516(10)11016801
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFA-GEN-01
Device Catalogue NumberPFA-GEN-01
Device Lot Number11016801
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/08/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown